MAUDE Adverse Event Report: OSCOR INC EMBLEM S-ICD; ELECTRODE

OSCOR INC EMBLEM S-ICD; ELECTRODE
Model Number 3401
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Failure to Read Input Signal (1581)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) system delivered one shock as inappropriate therapy.Technical services (ts) was consulted and reviewed stored data, with oversensing of noisy signals noted.Ts discussed stored data, as well as programming options since the patients rhythm had a low amplitude.Ts discussed troubleshooting steps for in clinic examination.This device remains in service.No additional adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The manufacturing process for this electrode model included extensive inspections to ensure that the finished product met specifications prior to distribution, including validation of sterility and a series of visual, functional, and electrical tests.There is no indication that the referenced event was related to the manufacturing process.A risk review was completed and confirmed that the event of inappropriate shock was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.

Brand Name
EMBLEM S-ICD
Common Device Name
ELECTRODE
Manufacturer (Section D)
OSCOR INC
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
3816 desoto blvd
palm harbor FL 34683
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24326268
Report Number2124215-2026-08069
Device Sequence Number9674753
Product Code LWS
UDI-Device Identifier00802526585968
UDI-Public(01)00802526585968(17)190701
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/01/2019
Device Model Number3401
Device Catalogue Number3401
Device Lot NumberA148823
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date04/14/2026
Date Device Manufactured07/14/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale